# SDR ASAA0580277

- Difficulty date: May 16, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LEFT FLOOR CUSP WEB CORRODED AT STATION 465-389.  REMOVED DAMAGED SECTION.  INSTALLED WEB AND DOUBLER.  (M)
